MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LUX-DX INSERTABLE CARDIAC MONITOR

BOSTON SCIENTIFIC CORPORATION LUX-DX INSERTABLE CARDIAC MONITOR
Model Number M301
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This icm was thoroughly inspected and analyzed upon receipt at our post market quality assurance laboratory.Neither visual examination nor x-ray examination of the device identified anomalies.The device case was removed to facilitate inspection and testing of the internal components.The battery was removed and replaced with an external power source.The current drain was measured and found to be normal.The battery was forwarded for detailed analysis.This analysis identified a latent current leakage path within the battery that resulted in the observed premature battery depletion.
 
Event or Problem Description
It was reported that the insertable cardiac monitor (icm) showed a "do not implant due to low battery" error message.The rep set aside and did not use the device.The rep followed the protocol to wait 24 hours and reinterrogate the device.The rep noted the icm was already enrolled to the patient and needed technical services (ts) to help undo that.No adverse patient effects were reported.

Brand Name
LUX-DX INSERTABLE CARDIAC MONITOR
Common Device Name
INSERTABLE CARDIAC MONITOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23033494
Report Number2124215-2025-64089
Device Sequence Number9820659
Product Code MXD
UDI-Device Identifier00802526607103
UDI-Public00802526607103
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K193473
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/10/2024
Device Model NumberM301
Device Catalogue NumberM301
Device Lot Number174328
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Initial Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown